Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An extension of the Jacobson density theorem


Author: Julius Zelmanowitz
Journal: Bull. Amer. Math. Soc. 82 (1976), 551-553
MSC (1970): Primary 16A20, 16A42, 16A48; Secondary 16A12, 16A18, 16A64
DOI: https://doi.org/10.1090/S0002-9904-1976-14093-1
MathSciNet review: 0422322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. A. Amitsur, Rings of quotients and Morita contexts, J. Algebra 17 (1971), 273-298. MR 414604
  • 2. C. Faith and Y. Utumi, On Noetherian prime rings, Trans. Amer. Math. Soc. 114 (1965), 53-60. MR 30 #3111. MR 172895
  • 3. A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 22 #2627. MR 111766
  • 4. K. Koh and A. C. Mewborn, A class of prime rings, Canad. Math. Bull. 9 (1966), 63-72. MR 33 #5656; erratum, 34, p. 1785. MR 197491
  • 5. J. Zelmanowitz, The finite intersection property on annihilator right ideals, Proc. Amer. Math. Soc. (to appear). MR 419512

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A20, 16A42, 16A48, 16A12, 16A18, 16A64

Retrieve articles in all journals with MSC (1970): 16A20, 16A42, 16A48, 16A12, 16A18, 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14093-1

American Mathematical Society